Any Reported Side Effects In Partners Of Prostate

4 Replies Updated



Conversation Starter

Ramblin Rose Says:


my husband underwent brachytherapy iodine 125 about five weeks ago.He was made fully aware of the likely side effects of the treatment for himself. However since returning home from hospital we resumed sleeping in the same bed after the first few days home. I began to experience loose bowel motions which have continued until this time.I also suffer waves of nausea and a loss of appetite. In addition to these symptoms I have had a skin rash which began in the crotch area and over the successive weeks has spread upwards across my stomach.It is very red hot and flaring.I have seen two GP and attended Walk in Clinics at my local hospital.The treatment I received was for allergic skin reactions.I have used Dermocort and FucinH to no effect.The rash became worse ,redder and hotter and passed from irritation to pain.I have now been prescribed Prednisolone 5mg, 6 daily which I have been on for a week.The rash is still in the skin.I itch all over now and it has reached my hair. Am I experiencing a reaction to my husbands treatment. Please advise.I am now sleeping alone



Showing Replies 1 - 4 of 4 RSS Feed


Page of 1     Sorted By:
1
Peter Says:

Dear ... please could you write me how did you solve your problems ? I have the same experience, my husband went to BT 9 months ago and I started to have skin problems 5 moths ago and still continuing. Please, help me.

REPLYSHAREREPORT
Was this helpful?      0  
2
Lidka Says:

Hello, can you PLEASE contact me, I am having the same problem right now!!! Thank you very much. {post was edited for privacy}

REPLYSHAREREPORT
Was this helpful?      0  
3
Peter Petra Says:

Please tell me how did you solve the problem?
I have the same experience, doctors have no solutions for my skin problems It has been lasting fo 2 years.
Thank you very much


REPLYSHAREREPORT
Was this helpful?      0  
4
Verwon Says:

No, your husband's treatment should not cause you such issues, because you would not be exposed to enough of it to cause any issues.

The typical side effects for those undergoing the therapy may include nausea, dizziness, headache, vomiting, appetite changes, and weight changes.

Were any topical substances used, when they underwent their therapy? It is possible that you all might be having a reaction to something used to cleanse the skin, or treat the administration site, afterwards.

Do any of you have any known allergies?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

Any side effects of amlodipine
amlodipine 10 mg. I was put on this for periodic high blood pressure but I still feel some hypertension from time to tim... 1 reply
any side effects of the rocephin shot
I have had bad pain in the upper part of my leg and my hip since I got the rocephin shot. My leg got so sore about 2 hou... 124 replies
any side effects of wyeth medicine
sir my mother was used to wyeth medicine, this tablet uses and side effects, please send me message on my email ## Hi da... 2 replies
Side effects if any of taking 2 szetalo plus at night
I am diabetic on glizid m 2 in morning and 1 at night with 20 points injection of lilly humaninsulin 30. I take 2 s zeta... 1 reply
Side-effects of Ecospirin. Any alternatives?
I had been prescribed Ecospirin 150 mg once daily after a mild heart attack in 2001. In 2005 I started experiencing ring... 1 reply
is it any side effects of taking 2000mg limcee per day?
Is it harmful to take vitamin c 2000mg per day? I'm going to take glutathione pills for whitening skin. Its required... 2 replies
Side-effects of oxetol-150 in a 72-year old without any psychological history
I am 72 years old and has been prescribed oxetol-150 by a neurologist recently. I would like to know the side-effects of...
Help With Any Info/side effects of lyrica.
I've had sum very TERRIBLE effects from this pill from hell...theres several that are very alarming and ive read jus... 3 replies
Clonidine side effects after many yrs of usage
My daughter has been on clonidine for approx 10yrs...she is 17 now. Lately she has had several issues with extremely low... 1 reply
Are there any side effects of taking a GI cocktail?
I was given a GI cocktail of mylanta, lidocaine viscous and dicyclomine at the er. I went in with chest pains feeling re... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 September 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA